# SDR SIMA20150623006

- Difficulty date: June 23, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,960 hours, 35,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REAR FUSELAGE I SKIN CRACKS AT FRAME 75, BETWEEN STRINGERS 1R & 3R.  PERFORMED PERMANENT REPAIR OF RT REAR FUSELAGE I SKIN IAW ERS-EM-53MR-1406.
